Asymptotic behavior of the cross-dependence measures for bidimensional AR(1) model with $\alpha $-stable noise

Volume 122 / 2020

Aleksandra Grzesiek, Agnieszka Wyłomańska Banach Center Publications 122 (2020), 133-157 MSC: Primary 62M10; Secondary 37M10. DOI: 10.4064/bc122-8

Abstract

In this paper, we consider a bidimensional autoregressive model of order $1$ with $\alpha $-stable noise. Since in this case the classical measure of dependence known as the covariance function is not defined, the spatio-temporal dependence structure is described using the alternative measures, namely the codifference and the covariation functions. Here, we investigate the asymptotic relation between these two dependence measures applied to the description of the cross-dependence of the bidimensional model. We demonstrate the case when the dependence measures are asymptotically proportional with the coefficient of proportionality equal to the parameter $\alpha $. The theoretical results are supported by illustrating the asymptotic behavior of the dependence measures for two exemplary bidimensional $\alpha $-stable AR(1) systems.

Authors

  • Aleksandra GrzesiekFaculty of Pure and Applied Mathematics
    Hugo Steinhaus Center
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail
  • Agnieszka WyłomańskaFaculty of Pure and Applied Mathematics
    Hugo Steinhaus Center
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image